# SDR QR9R2025021000003

- Difficulty date: February 10, 2025
- Submitted: February 10, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 1472319
- Aircraft time: 3,956 hours
- System (JASC): 2140 · Heating System
- Part: Ejector
- Part number: JBS8821
- Part serial: K40222
- Condition: Inoperative
- Location: Heater
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO HEATER INOPERATIVE. SUBSEQUENT TROUBLESHOOTING FOUND HEATER EJECTOR BAD. REMOVED AND REPLACED HEATER EJECTOR IAW AMM 21-41-00, 4-1.
